# SDR 2007UALA04785

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 49,354 hours, 10,212 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR SLIDE LIGHT INOPERATIVE.  DOOR 3R EXTERIOR SLIDE LIGHT INOPERATIVE , REPLACED BULB OK FOR SERVICE
